# SDR 2002F00802

- Difficulty date: July 15, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 2,902 hours, 1,150 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: UL27185
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 762, DURING GROUND HANDLING EICAS MESSAGE ON STATUS PAGE L ENG FIRE LP 2 RECEIVED.  MAINTENANCE REPLACED ENGINE HARNESS FROM D40158P TO DETECTORS TS5032 & TS5030.  L ENG FIRE LOOP 2 EXTINGUISHED.
